I have been on the two medications for about a year and when I first started I would occasionally miss a day or two and would experience withdrawal symptoms ranging from vertigo and dizziness, heart palpitations feelings and experiencing strong emotions unrelated to my surrounding. As of late I've been very good with taking my medication and recently have started to experience the same withdrawal symptoms and I don't know what to do about it, these symptoms scare me and are making regular life hard.
This is something your dr needs to handle. I can't think of a reason for it.
If doses are missed or varied, yes, but, that's not what you're reporting so you need to report this to the prescribing physician.
Hi the symptoms you describe are also potential side effects of the 2 medications. And there is an interaction risk between the 2 which could cause the dizziness. This could explain the way you have been feeling. As the other guys have suggested, you really need to discuss this with your doctor. Maybe he will review the medications you are taking and make some changes?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Jul 2011 • 3 answers
Updated 3 Jan 2014 • 1 answer
Updated 27 Mar 2015 • 5 answers
Updated 19 Oct 2018 • 162 answers
Updated 2 days ago • 1 answer